Alert archive / Pennsylvania / Wind Advisories in 2024
Wind Advisory 4, NWS State College, PA
NWS State College, PA issued this wind advisory at Jan 14, 2024, 2:34 AM EST for 33 counties in Pennsylvania. It took effect at Jan 14, 2024, 6:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2024, 2:34 AM EST (07:34 UTC)
- In effect from
- Jan 14, 2024, 6:00 AM EST
- Expired
- Jan 14, 2024, 5:00 PM EST
- In force
- 11 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 117 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559 WWUS71 KCTP 140734 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 234 AM EST Sun Jan 14 2024 PAZ004>006-010>012-017>019-024>027-033>036-045-142000- /O.NEW.KCTP.WI.Y.0004.240114T1100Z-240114T2000Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Franklin-Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, and Lock Haven 234 AM EST Sun Jan 14 2024 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of Central Pennsylvania, including the Laurel Highlands and Northwest Mountains. * WHEN...From 6 AM this morning to 3 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Accompanying the first several hours of these strong, gusty winds will be one or more broken lines of snow showers and brief heavy snow squalls that could generate near whiteout conditions and coat the ground with between one half inch and one inch of snow in less than 30 minutes PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If you are traveling and see objects in the distance being obscured by heavy snow within the dangerous snow squalls, take quick action to pull off the road in a safe location, such as a parking lot or driveway to wait out the squall. If you are on an interstate, it's best to get off the road at the nearest exit as soon as you notice the squall to ensure the safety of you and your passengers. If there isn't an opportunity to safely exit the Interstate, slow down gradually before entering the squall and put on your hazard lights. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ028-037-041-042-046-049>053-056>059-063>066-142200- /O.NEW.KCTP.WI.Y.0004.240114T1300Z-240114T2200Z/ Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Mansfield, Wellsboro, Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 234 AM EST Sun Jan 14 2024 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of Central Pennsylvania including the Susquehanna Valley. * WHEN...From 8 AM this morning to 5 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Accompanying the first several hours of these strong, gusty winds will be one or more broken lines of snow showers and brief heavy snow squalls that could generate near whiteout conditions and coat the ground with between one half inch and one inch of snow in less than 30 minutes PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If you are traveling and see objects in the distance being obscured by heavy snow within the dangerous snow squalls, take quick action to pull off the road in a safe location, such as a parking lot or driveway to wait out the squall. If you are on an interstate, it's best to get off the road at the nearest exit as soon as you notice the squall to ensure the safety of you and your passengers. If there isn't an opportunity to safely exit the Interstate, slow down gradually before entering the squall and put on your hazard lights. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ Lambert/Colbert For more information from the National Weather Service visit http://weather.gov/ctp
2 follow-up statements
589 WWUS71 KCTP 141707 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1207 PM EST Sun Jan 14 2024 PAZ004>006-010>012-017>019-024>027-033>036-045-142000- /O.CON.KCTP.WI.Y.0004.000000T0000Z-240114T2000Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Franklin-Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, and Lock Haven 1207 PM EST Sun Jan 14 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ028-037-041-042-046-049>053-056>059-063>066-142200- /O.CON.KCTP.WI.Y.0004.000000T0000Z-240114T2200Z/ Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Mansfield, Wellsboro, Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1207 PM EST Sun Jan 14 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MRS For more information from the National Weather Service visit http://weather.gov/ctp
212 WWUS71 KCTP 142006 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 306 PM EST Sun Jan 14 2024 PAZ004>006-010>012-017>019-024>027-033>036-045-142115- /O.EXP.KCTP.WI.Y.0004.000000T0000Z-240114T2000Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Franklin-Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, and Lock Haven 306 PM EST Sun Jan 14 2024 ...WIND ADVISORY HAS EXPIRED... The wind will continue to decrease into the evening and overnight. Peak gusts were measured between 50 and 60 mph today. $$ PAZ028-037-041-042-046-049>053-056>059-063>066-142200- /O.CON.KCTP.WI.Y.0004.000000T0000Z-240114T2200Z/ Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Mansfield, Wellsboro, Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 306 PM EST Sun Jan 14 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...East central Pennsylvania including the Susquehanna Valley. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MRS For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Jan 14, 2:17 AM EST, 17 minutes earlier.
Area forecast discussion, Jan 14, 2:17 AM EST, 17 minutes before
Area Forecast Discussion National Weather Service State College PA 217 AM EST Sun Jan 14 2024 .SYNOPSIS... Winter is poised to make a big comeback through mid January as arctic air invades the area over the next several days. Snow showers and blustery winds will continue through tonight with additional light snow accumulation over the Allegheny Mountains. Snow squalls are possible Sunday morning as arctic air blasts into central PA. A widespread light snow accumulation is possible late Monday night into Tuesday as a storm tracks off the East Coast. Subzero wind chills are forecast over the Alleghenies Sunday night into early Monday morning and again Tuesday night into early Wednesday morning. Below normal temperatures are forecast into next weekend. Welcome back winter. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Gradually diminishing winds are expected overnight, as deep surface low over Southern Quebec begins to pull away from the region. A relatively shallow layer of moisture trapped beneath a subsidence inversion is producing stratocu over all but Southeast PA late this evening, with occasional light snow/flurries where the flow is forced to ascend the Appalachians. Model qpf indicates any additional accumulation through 6 AM will be less than an inch and confined to the Allegheny Plateau. An active southwest breeze will keep temperatures from falling too far from 01Z readings with low expected to range from around 20F over the NW Mtns, to around 30F over the Lower Susq Valley. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/... The focus for early Sunday will be on the threat of snow squalls accompanying the passage of an arctic cold front. Low level convergence along the front, combined with steep lower tropospheric lapse rates and some cape, argues for a band of snow squalls to accompany the fropa as it traverses Central PA between 12Z-17Z. The majority of convection-allowing guidance targets the southeast half of the forecast area for the greatest threat of squalls. The threat is especially high over the Lower Susq Valley, where breaks of sun and temps rising above freezing could set the stage for a possible flash freeze if squalls materialize as expected. We will continue to strongly message the potential for dangerous squalls across all of our dissemination platforms. A winter weather advisory remains up for the Laurel Highlands in coordination with LWX/PBZ through midday Sunday given combination of 2-3" of upslope snowfall and gusty winds 35-40mph. Strong cold advection will result in falling temperatures behind the front during the late morning and afteroon, with readings falling to the teens and 20s by Sunday evening. Deep mixing, combined with the passage of of a decent isallobaric wind couplet and subsidence forced by differential anticyclonic vorticity advection will will produce a bout of strong/gusty winds behind the front Sunday. Latest Bufkit soundings support fairly widespread peak gusts in the 35-40kt range, resulting in wind chills falling below zero in the afternoon across the Allegheny Plateau. Surface ridging is progged to build into the region Sunday night, bringing fair weather with diminishing winds. A southwesterly flow in the boundary layer will keep lake effect snow well north of the border. See no reason to deviate from NBM min temps Sunday night, which range from the single digits over the Allegheny Plateau, to the teens in further east. A diminishing wind should keep apparent temps above wind chill criteria, but it will definitely be the coldest night of the winter so far. Generally fair and cold conditions are expected Monday under surface ridging. Increasing fgen forcing is noted in the model data across Central PA late Monday night associated with a jet streak circulation linked to an approaching upper trough. Surface ridging and dry air may limit the chance of precip over Northern PA. However, ensemble plumes support an increasing chance for a period of light snow late Monday night into Tuesday AM over the southern counties. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... The big story for the long term looks to be a extended stretch of below average temperatures and the coldest weather we've seen so far this winter. Medium range guidance indicates a negative NAO pattern will persist through next week, deflecting the polar vortex southward with below normal heights across the northeast CONUS. The coldest temperatures look to occur on Tuesday night and Wednesday, as the upper trough axis pivots over PA. Relatively light winds will likely keep wind chills just above advisory criteria over the NW Mtns. Dry weather is anticipated Tuesday PM through Thursday AM, as surface ridging builds in from the Ohio Valley and a southwest flow directs lake effect snow to the north of PA. A deepening upstream trough over the Grt Lks is progged by all guidance to push into PA at the end of next week, delivering a reinforcing shot of cold air. Current EPS/GEFS suggest a relatively weak surface low associated with the trough will track over or just south of PA Friday, accompanied by a period of light snow Friday and followed by blustery and cold conditions next weekend, with lake effect snow possible over the W Mtns. However, a few members develop the low faster as it passes south of PA, indicating an outside chance of a more significant snowfall Friday. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... Light snow across the western highlands will continue to bring periods of IFR vsby through much of the night for BFD. By Sunday morning, an arctic front will begin to move through Central Pennsylvania with snow squalls expected to develop along the frontal boundary. Model consensus indicates that the squalls will impact western sites (BFD, JST) between 11-15Z, central sites (AOO, UNV, IPT) between 13-16Z, and eastern sites (MDT and LNS) by 15-18Z. The squalls will lead to sudden drops in visibility, likely below 1/2 mile in spots, along with the potential for wind gusts in excess of 40 kts. Behind the arctic front, MVFR cigs may continue across BFD and JST for a few hours, but after 21z VFR conditions are expected to prevail areawide in the dry, Arctic airmass. Outlook... Mon...MVFR cigs possible west, VFR east. Snow developing from south to north Mon Night. Tue...Periods of snow, mainly early. Wed-Thurs...A few snow showers across the NW, especially Thursday. VFR elsewhere. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 6 AM this morning to 3 PM EST this afternoon for PAZ004>006-010>012-017>019-024>027-033>036-045. Winter Weather Advisory until noon EST today for PAZ024-033. Wind Advisory from 8 AM this morning to 5 PM EST this afternoon for PAZ028-037-041-042-046-049>053-056>059-063>066. && SYNOPSIS...Steinbugl NEAR TERM...Fitzgerald SHORT TERM...Fitzgerald/Steinbugl LONG TERM...Fitzgerald AVIATION...Colbert/Banghoff
Hazardous weather outlook, Jan 13, 9:07 PM EST, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service State College PA 907 PM EST Sat Jan 13 2024 PAZ024-033-150215- Cambria-Somerset- 907 PM EST Sat Jan 13 2024 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON EST SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. Snow squalls are possible between 6 and 9 AM Sunday morning and may result in localized whiteouts and dangerous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-011-150215- Warren-McKean-Potter-Elk-Cameron- 907 PM EST Sat Jan 13 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-017>019-025>028-034>037-041-042-045-046-049-050-056-063- 150215- Northern Clinton-Clearfield-Northern Centre-Southern Centre-Blair- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Perry-Cumberland- 907 PM EST Sat Jan 13 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Brief snow squalls are possible Sunday morning between 7 and 10 AM, which may result in localized whiteouts and dangerous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ051>053-057>059-064>066-150215- Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-Adams- York-Lancaster- 907 PM EST Sat Jan 13 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A brief snow squall is possible Sunday morning between 10 AM and noon, which may result in localized whiteouts and dangerous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 13, 10:05 PM EST, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1005 PM EST Sat Jan 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Non-Tstm Wnd Dmg 1 ESE Harrisburg 40.27N 76.86W
01/13/2024 Dauphin PA 911 Call Center
Numerous reports of trees and wires down all
over the county. 1 report of a tree into a
house on the 1900 block of Bellevue Rd.
&&
JRBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 6:42 AM EST | Snow Squall Warning | CTP | Cambria, Cameron, Clearfield, Elk | 78 min |
| Jan 14, 7:35 AM EST | Snow Squall Warning | CTP | Cameron, Centre, Clearfield, Clinton, Lycoming | 55 min |
| Jan 14, 7:44 AM EST | Snow Squall Warning | CTP | Blair, Cambria, Centre, Clearfield, Somerset | 76 min |
| Jan 14, 7:49 AM EST | Snow Squall Warning | CTP | Cameron, Elk, McKean, Potter | 56 min |
| Jan 14, 8:07 AM EST | Snow Squall Warning | CTP | Potter, Tioga | 23 min |
| Jan 14, 8:12 AM EST | Snow Squall Warning | CTP | Centre, Clinton, Lycoming, Northumberland, Union | 33 min |
| Jan 14, 8:23 AM EST | Snow Squall Warning | CTP | Centre, Clinton, Lycoming | 67 min |
| Jan 14, 8:26 AM EST | Snow Squall Warning | CTP | Bedford, Blair, Cambria, Centre, Huntingdon, Juniata and 3 more | 64 min |
| Jan 14, 8:33 AM EST | Snow Squall Warning | CTP | Cameron, Clearfield, Elk | 72 min |
| Jan 14, 8:35 AM EST | Snow Squall Warning | CTP | Tioga | 25 min |
| Jan 14, 8:58 AM EST | Snow Squall Warning | CTP | Tioga | 32 min |
| Jan 14, 9:29 AM EST | Snow Squall Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Mifflin, Montour and 3 more | 31 min |
| Jan 14, 9:34 AM EST | Special Weather Statement | CTP | Clinton, Potter, Tioga | 56 min |
| Jan 14, 9:58 AM EST | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 92 min |
| Jan 14, 10:05 AM EST | Snow Squall Warning | CTP | Columbia, Juniata, Montour, Northumberland, Schuylkill, Snyder and 1 more | 25 min |
| Jan 14, 10:13 AM EST | Snow Squall Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 32 min |
| Jan 14, 10:18 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton | 27 min |
| Jan 14, 10:33 AM EST | Snow Squall Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 57 min |
Nearby
Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.